| Catalog Number |
K09A |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient underwent balloon kyphoplasty (bkp).Intra-operatively, during inflation, the inflatable bone tamp(ibt) ruptured when pressure gauge displayed as about 350.The patient was not allergic to the contrast medium.The procedure was completed successfully with the original product.